Home Remedies Community! Come together to Collaborate, Learn and Support each other.


Home Remedies

Abscess
Acne
Acid Reflux
Allergies
Anemia
Angina
Arthritis
Asthma
Athlete’s Foot
Backache/Back pain
Bad Breath (Halitosis)
Baldness
Bedwetting (Enuresis)
Bites (Insect)
Black Eye
Blackheads
Blisters
Body Odor/Sweating
Boils
Bruises
Burns
Canker Sores
Chapped/Cracked Lips
Chicken Pox
Cold Sores
Common Cold
Conjunctivitis
Constipation
Corns and Calluses
Cough
Dandruff
Depression
Diabetes
Diaper Rash
Diarrhea
Dry Skin
Earache
Earwax
Eczema
Fatigue
Fever
Flatulence
Flu
GERD
Gingivitis
Gout
Hair Loss
Hangover
Hay Fever
Headache
Heartburn
Hemorrhoids (Piles)
Hiccups
High Blood Cholesterol
High Blood Pressure
Hives
Hoarseness
Hypoglycemia
Indigestion
Insomnia
IBS
Jet Lag
Kidney Stones
Laryngitis
Low Blood Sugar
Menopause
Menstrual Cramps
Migraine
Morning Sickness
Motion Sickness
Mouth ulcer
Nausea
Nosebleed
Obesity
Piles (Hemorrhoids)
PMS
Psoriasis
Sinusitis
Snoring
Sore Throat
Stings (Insect)
Stress
Sunburn
Tinnitus
Toothache
Urticaria
UTI
Varicose Veins
Vomiting
Weight Loss
Yeast Infections



0 votes
I've tooken the pill 5 days ago, Ever since then i've been getting severe stomache pains and back pains. I tend to run out of breath sometimes and i've also just recently started getting diarrhea. Does this mean the pill worked or not? I have a feeling i might end up being pregnant, but its only been five days? :/ What shall i do? I really do not wanna end up being pregnant.
asked in Women's Health by Seerina

1 Answer

0 votes
Morning after pills works very well and is most effective when used as soon as possible after unprotected sex. Your risk of becoming pregnant increases as time passes.

If you haven't started your period within 3 weeks after using emergency contraception, get a pregnancy test.

Breast tenderness, fatigue, headache, abdominal pain or dizziness are some of the side effects of morning after pills.

See doctor if side effects, such as headache, dizziness, or belly pain, continue for longer than 1 week.
answered by mia
...